MathSciNet Relay Station
MathSciNet bibliographic data
MR2801434 47J25 (47H10 47J20 49J40 65J15)
He, Huimin; Liu, Sanyang; Cho, Yeol Je An explicit method for systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings. J. Comput. Appl. Math. 235 (2011), no. 14, 4128–4139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement